American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information   
View Article: PDF

[2] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, II. Trans. Amer. Math. Soc. 360 (2008) 801-817. MR 2346472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Y. Barnea and D. S. Passman. Filtrations in semisimple Lie algebras, I. Trans. Amer. Math. Soc. 358 (2006) 1983-2010. MR 2197439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erhard Neher and Yoji Yoshii. Derivations and invariant forms of Jordan and alternative tori. Trans. Amer. Math. Soc. 355 (2003) 1079-1108. MR 1938747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karel Dekimpe and Kyung Bai Lee. Expanding maps on infra-nilmanifolds of homogeneous type. Trans. Amer. Math. Soc. 355 (2003) 1067-1077. MR 1938746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John P. Labute. Free ideals of one-relator graded Lie algebras . Trans. Amer. Math. Soc. 347 (1995) 175-188. MR 1282891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yu. A. Bahturin and M. V. Zaicev. Residual finiteness of color Lie superalgebras . Trans. Amer. Math. Soc. 337 (1993) 159-180. MR 1087050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allen D. Bell and Rolf Farnsteiner. On the theory of Frobenius extensions and its application to Lie superalgebras . Trans. Amer. Math. Soc. 335 (1993) 407-424. MR 1097163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey Bergen and D. S. Passman. Delta methods in enveloping algebras of Lie superalgebras . Trans. Amer. Math. Soc. 334 (1992) 259-280. MR 1076611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. N. Allison. Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras . Trans. Amer. Math. Soc. 306 (1988) 667-695. MR 933312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jih Hsin Chêng. Graded Lie algebras of the second kind . Trans. Amer. Math. Soc. 302 (1987) 467-488. MR 891630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alvany Rocha-Caridi and Nolan R. Wallach. Highest weight modules over graded Lie algebras: resolutions, filtrations and character formulas . Trans. Amer. Math. Soc. 277 (1983) 133-162. MR 690045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1